# SDR FDEA201208243153

- Difficulty date: August 24, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD CREASE BEAM CORRODED BS 1045 - 1080.  REMOVED CORROSION ORIG .080 REMAINING .005 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, DETAIL VIII.  R & R CREASE BEAM IAW SRM 51-40-02, SRM 51-10-02 AND DWG REF 14N5200.  MAJOR REPAIR.
